# SDR SWAA2024052878940

- Difficulty date: April 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR SURFACE OF CAPT SEAT TRACK FWD IB. 8-68<[01] CAPT SEAT TRACK FWD IB WILL BE REPLACED TC TTG8Q00SYP7C.;[02] VERIFIED STEP 1
